MathSciNet Relay Station
MathSciNet bibliographic data
MR1050069 60J65 (60J55)
Ouknine, Y. Le "Skew-Brownian motion'' et les processus qui en dérivent. [Skew-Brownian motion and associated processes] (French) Teor. Veroyatnost. i Primenen. 35 (1990), no. 1, 173--179; translation in Theory Probab. Appl. 35 (1990), no. 1, 163–169 (1991)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement